# SDR SWAA2022022468590

- Difficulty date: October 5, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 69,815 hours, 41,738 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 14079 FOUND FORWARD SERVICE DOOR #4 (LOWER) BEAM TO BE CRACKED COMMON TO THE HANDLE BOX ASSY FORWARD MOST ATTACH POINT AT THE INBD FASTENER HOLE. / FWD SERVICE DOOR #4 (LOWER) BEAM CRACKED COMMON TO THE HANDLE BOX ASSY FWD MOST ATTACH POINT AT THE INBD FASTENER HOLE WAS REPAIRED ON CUSTOMER P.O. 0520055-CKR.
